National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:首页->详细浏览

期刊名称: Problems of Information Transmission
Volume:54    Issue:3        Page:281-289
ISSN:0032-9460

Infinite Spectra of First-Order Properties for Random Hypergraphs期刊论文

作者: Popova S N
DOI:10.1134/S0032946018030079

服务链接:
页码: 281-289
被引频次: 0
出版者: Pleiades Publishing,MAIK NAUKA/INTERPERIODICA/SPRINGER,Springer
期刊名称: Problems of Information Transmission
ISSN: 0032-9460
卷期: Volume:54    Issue:3
语言: English
摘要: We study the asymptotic behavior of probabilities of first-order properties for random uniform hypergraphs. In 1990, J. Spencer introduced the notion of a spectrum for graph properties and proved the existence of a first-order property with an infinite spectrum. In this paper we give a definition of a spectrum for properties of uniform hypergraphs and establish an almost tight bound for the minimum quantifier depth of a first-order formula with infinite spectrum.
相关主题: Engineering, Communications Engineering, Networks, Systems Theory, Control, Information Storage and Retrieval, Electrical Engineering, MATHEMATICS, APPLIED, COMPUTER SCIENCE, THEORY & METHODS,

相关文献推荐:

问图书管理员更多图书管理员

学科咨询馆员
学科馆员

电话:
邮件:
问图书馆员

图标说明

在线获取原文 原文传递 详细信息 图书在架状态 图书馆际互借 问图书馆员

常见问题

图书馆开放时间 图书馆位置 借阅要求 您在使用中发现的任何错误,都可以向我们 【报告错误】,非常感谢!

作者信息:×